72268members
378645posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Antibiotics making me nauseous

5 REPLIES 5
Sascha
Member

Re: Antibiotics making me nauseous

Over here they offer people Omeprazole to take with strong antibiotics as it helps to protect the stomach - don´t know if that might be helpful for any of you?

I think I may have sounded dismissive in my first reply - sorry if so, was not my intention

elinda45
Member

Re: Antibiotics making me nauseous

I agree with Joan about speaking to your GP. Some antibiotics are more likely to make you feel sick than others. I cannot tolerate flucloxcillin either.

If you're like me and prone to feeling sick with all antibiotics then they might be able to prescribe you something to take alongside them such as metaclopramide.

Don't hesitate to call.
Elinda x

Guest user
Not applicable

Re: Antibiotics making me nauseous

Hi there I am having the same problem with Flucloxacillin 1000mg. You are advised to take it an hour before food........... I am eating next to nothing but was very sick yesterday. I have left a message with the doctor about anti sickness drugs but have yet to have a reply.

I think I'll ring him today.

Clare xxx

Sascha
Member

Re: Antibiotics making me nauseous

Drink a lot of water and always take them AFTER eating

Patchit
Member

Re: Antibiotics making me nauseous

Socks, I would ring your GP tomorrow. You may need to get them changed. No point in putting up with nausea, we get enough of that from the chemo without adding to it!!!!!

Joan xxx

wintersocks
Member

Antibiotics making me nauseous

Hello, I have been prescribed oral anti-biotics following an infection and had IV anti- biotics in the hospital as emergency admission.

They are making me feel really sick and are penicillin based. Short of going to get them changed at GP's any suggestions?

I Have to take them for the next 6 days.

WS.x